# SDR AALA971397

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1925 - EN ROUTE OMA/DFW DURING CRUISE, RED NOSE GEAR LIGHT ILLUMINATED INTERMITTENTLY WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR UPLOCK/DOWNLOCK SENSOR D1-32.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
